# SDR 97ZZZX196

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Specialties Inc, repair station VT2R252L
- Aircraft: N72787
- Make and model: Israel 1124
- Aircraft serial: 240
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 50028053
- Condition: Disk Broken
- Location: Lt Mlg
- Part time: 84 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HAND BRAKE ASSEMBLY FAILED UPON LANDING.  SUBSEQUENT INVESTIGATION DISCLOSED A BROKEN STATIONARY DISK ASSEMBLY.  A TWO INCH SECTION OF THE DISK ASSEMBLY WAS SEPARATED.  NOTIFIED AIRCRAFT BRAKING SYSTEMS.  THE BRAKE ASSEMBLY WAS SHIPPED TO ABS FOR EVALUATION.  LNDS:  72.  PART TSN:  84.3 HRS.
